# SDR ASAA2014070808485

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 24,938 hours, 7,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10248
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 24,964 hours, 7,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.   CONTROLLER LOGGED THIS PACK TCV.  TCV PASSED BITE, IT HAS SIGNIFICANT DRIVE TRAIN NOISE.  REPLACED LT PACK TCV.  OP CHECKED NORMAL IAW MM 21-51-10.
